# SDR DALA2022020400744

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N923DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 64887
- Aircraft time: 8,518 hours, 3,508 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 4F778C
- Condition: Inoperative
- Location: X
- Part time: 8,518 hours, 3,508 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3923 -ATO- DUE TO WINDSHEAR ALERT DURING TAKEOFF. CORRECTIVE ACTION: PERFORMED HIGH ENERGY STOP INSPECTION & FWD WINDSHEAR TO MEL. PERFORMED BITE CHECKS OF SMYD, EGPWS, RADAR TRANSCEIVER NO TROUBLE FOUND. REPLACED RADAR TRANSCEIVER. OPS CHECKS GOOD.
